MathSciNet Relay Station
MathSciNet bibliographic data
MR1489899 (99c:28055) 28D05
Rudolph, Daniel J. Fully generic sequences and a multiple-term return-times theorem. Invent. Math. 131 (1998), no. 1, 199–228.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement